# SDR DALA2014071804155

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,985 hours, 45,859 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALIZED COAT ON BOTH FACES OF RUDDER TAB.  RUDDER TAB WAS REPAIRED IAW SRM 51-70-1AD, PA 23.
